# SDR CA960110501

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 42D1091
- Condition: Inoperative
- Location: Eng Oil
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN)DURING CLIMB, RIGHT ENGINE OIL STRAINER CLOGGING LIGHT CAME ON. RIGHT ENGINE SHUTDOWN. MAINTENANCE CHECK FOUND 13TH STAGE AIR ANTI-ICE DUCT UNDONE AT ENGINE LOW OIL PRESSURE AND OIL FILTER DIFFERENTIA L PRESSURE SWITCHES. THE 13TH STAGE AIR CAUSED DAMAGE TO BOTH SWITCHES. MAINTENANCE ACTION INVOLVED REPLACING BOTH SWITCHES AND OIL FILTER. AIRCRAFT GROUND RUN.
